# SDR GTIA2023101937551

- Difficulty date: October 19, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 38,021 hours, 17,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Aft Galley
- Part time: 38,021 hours, 17,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LH SIDE AT FR68 AT AFT GALLEY AREA.  LENGTH OF 2.546 IN, WIDTH OF 0.831 IN, DEPTH OF 0.033 IN.  RAF-01 GENERATED.-PERFORMED PERMANENT REPAIR LOC LOWER SILL AT FR 68 AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001 FIG 001 PRINCIPLE 7. THIS REPAIR IS CLASSIFIED CATEGORY A AND NO FURTHER ACTION IS REQUIRED
